Paradoxes and inconsistent mathemathics

Authors

  • Victor Valderrama UCV

Published

2025-03-04

How to Cite

Valderrama, V. (2025). Paradoxes and inconsistent mathemathics. Episteme NS, 44(1), 109–114. Retrieved from https://saber.ucv.ve/ojs/index.php/rev_ens/article/view/30267

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.